# SDR DL757080630

- Difficulty date: April 23, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 63,211 hours, 29,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 532 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, A CRACK WAS DISCOVERED IN THE SKIN LAP JOINT AT STA 532, S-26L.  THE CRACK WAS REMOVED AND A PERMANENT REPAIR WAS INSTALLED PER BOEING INSTRUCTIONS.  REPETITIVE INSPECTIONS FOR FURTHER DAMAGE WILL BEGIN AT 37,500 TOTAL AIRCRAFT CYCLES AND EVERY 3000 CYCLES THEREAFTER.
